20 Dec 2009
Yes, it if okay to take phenazopyridine with aspirin or Tylenol. There are no known interactions between these medicines. However it does not mean that no interactions exist so if you do experience any odd symptoms please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Elavil at bedtime for sleeping. If I have pain, I may need aspirin or motrin? How much time should elapse between taking the two, if any?
1 answer • 13 Feb 2010
Surgery was three weeks ago, and I'm beginning to experience some sleeplessness, not due to pain.
3 answers • 11 Feb 2013
1 answer • 20 Oct 2014
I am wearing sanitary pads due to a side effect of cancer treatment. A few spots that get in pants are unnoticeable but with phenazopyridine glowing ...
0 answers • 4 Jul 2015
I have Stage 3 kidney disease and can't take nsaids like aspirin or ibufroin etc.. It damages kidneys when I take Tylenol I brake out in hives ...
1 answer • 17 Aug 2015